| Catalog Number |
33517 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
This report is 2 of 2 for the cryosolutions cartridge used during this event and is linked to mfg number 3014334038-2024-00126: a facility reported that the user tried to connect a new cartridge/cryosolutions 4pk cartrge (33517) to a cryosolutions pen and the contents of the cartridge started spilling/spewed out.The customer suspects that the defect is the pen.It was reported that no patient injury occurred.
Additional Manufacturer Narrative
The cryosolutions 4pk cartridge (33517) was not returned for evaluation after three good faith effort (gfe) attempts were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history records (dhr) could not be reviewed.Gas escaping may be the result of a damaged/worn o-ring or incomplete installation of the cartridge.However, a definitive root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
Event or Problem Description
N/a.